- Reaction score
majority of people who get sides heal after quitting. those propecia help guys are a bunch of wierdos. they take psychiatric meds which have worse effect on their ed then finasteride
No but I used to take antidepressants for a few years. It gave me ED on and off. After my 2nd transplant (the 1st one sort of failed) I started feeling a lot better about myself and then I had a constant battle trying to quit them until I finally managed to do it. I took finasteride for a little while too but it gave me sides, however they subsided a couple weeks after I quit.you took anti psychotics?
I'm never gonna take any meds again, I'd rather have depression and anxiety, but honestly my brain chemistry has balanced itself in the last couple of years. I have my ups and downs but it's not something that I can't live with and I finally have a full time job and a promising career ahead of me.
I would try to take finasteride again but there's no point anymore because most of my hair is already gone. I just have low density all over the scalp, and I haven't shed in a long long time so I just hope that those little hairs stay there forever or at least until I'm 40 and married.